For every compact Kahler manifold we give a canonical extension of Griffith's period map to generalized deformations, intended as solutions of Maurer-Cartan equation in the algebra of polyvector fields. Our construction involves the notion of Cartan homotopy and a canonical L(infinity)-structure on mapping cones of morphisms of differential graded Lie algebras.

A period map for generalized deformations / Fiorenza, Domenico; Manetti, Marco. - In: JOURNAL OF NONCOMMUTATIVE GEOMETRY. - ISSN 1661-6952. - STAMPA. - 3:4(2009), pp. 579-597. [10.4171/jncg/47]

A period map for generalized deformations

FIORENZA, DOMENICO;MANETTI, Marco
2009

Abstract

For every compact Kahler manifold we give a canonical extension of Griffith's period map to generalized deformations, intended as solutions of Maurer-Cartan equation in the algebra of polyvector fields. Our construction involves the notion of Cartan homotopy and a canonical L(infinity)-structure on mapping cones of morphisms of differential graded Lie algebras.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/226840
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 8
social impact